Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

De-sensitizing agent applied to tooth, jaw pain, irritability. Dolo 650 taken. Cure for pain?

Had a sensitive tooth coated with some de-sensitizing agent this evening, now 8 hours later I seem to have major pain starting from that tooth and emulating to one side of my entire upper jaw, the pains causing alot of irritability and is not letting me sleep. Its 1 AM and now and I obviously cant go see a doctor now, any temporary relief methods for the pain ?? Tried a tablet of Dolo 650 seems to have taken 0 effect. please help ?
Asked On : Tue, 20 Nov 2012
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dentist 's  Response
take capsule proxyvon & tomorrow get a x-ray done for that tooth.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Dentist Dr. Latif's  Response
hi you need to do warm saline water gargles, this will give you immediate relief, also apply any tooth paste on that particular tooth for 3 to 4 minutes and do mouth wash if you have. regards.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor